Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Publications
Search
Statistics
Limit Laws For The Maxima Of Chain-Dependent Sequences With Positive Extremal Index
AuthID
P-001-PSP
2
Author(s)
TURKMAN, KF
·
OLIVEIRA, MF
Document Type
Note
Year published
1992
Published
in
JOURNAL OF APPLIED PROBABILITY,
ISSN: 0021-9002
Volume: 29, Issue: 1, Pages: 222-227 (6)
Indexing
Wos
®
Crossref
®
Google Scholar
®
Metadata
Sources
Publication Identifiers
DOI
:
10.2307/3214808
Wos
: WOS:A1992HL65600023
Source Identifiers
ISSN
: 0021-9002
Export Publication Metadata
Export
×
Publication Export Settings
BibTex
EndNote
APA
Export Preview
Marked List
Add to Marked List
Info
At this moment we don't have any links to full text documens.
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
Please select which records must be used by Authenticus!
×
Preview Publications
© 2024 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service